# SDR DALA2024052305464

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 71,871 hours, 27,417 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6701 L-1 DOOR MFG P/N 141N6100-2003 S/N #000055 - CONTROL ROD CORRODED - LOWER GATE FWD. & AFT MECH. CONTROL ROD "MARKED" LONG INTERCONNECT ROD. CORRECTIVE ACTION: REPLACED CONTROL ROD REF: CMM 52-11-07. (0355298)
